We’re taking steps toward real change to address racism head-on.

Infants' Motrin Liquid Medicine Drops with Ibuprofen, Berry, 1 fl. oz

Average Rating:(4.7)out of 5 stars
Walmart # 4077452
$11.06$11.06
FSA and HSA eligible
Free delivery

Arrives by Thu, Jun 11

Pickup not available

Sold & shipped byPharmapacks
Shop Now
Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
  • Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a kid-friendly berry flavor
  • Temporarily relieve your baby's minor aches & pains due to common cold, flu and sore throat
  • The infant's oral suspension also provides temporary relief of headaches & toothaches
  • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
  • These alcohol & dye-free drops come in a non-staining and kid-friendly original berry flavor
  • The enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours
  • Concentrated liquid drops for babies contain 50 milligrams of ibuprofen per 1.25 milliliter dose

:

Health Concern: Fever Allergy Headache

Ingredients:

Inactive Ingredients: Anhydrous Citric Acid; Caramel; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum

Ingredients: Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID)* *nonsteroidal anti-inflammatory drug Inactive Ingredients: anhydrous citric acid, caramel, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

Directions:

Dosage: Directions. ? do not give more than directed. ? shake well before using. ? find right dose on chart below. If possible, use weight to dose; otherwise use age. ? measure with the dosing device provided. Do not use with any other device. ? dispense liquid slowly into the child's mouth, toward the inner cheek. ? if needed, repeat dose every 6-8 hours. ? do not use more than 4 times a day. Dosing Chart. Weight (lb), Age (mos): under 6 mos, Dose (mL): ask a doctor. Weight (lb): 12-17 lbs, Age (mos): 6-11 mos, Dose (mL): 1.25 mL. Weight (lb): 18-23 lbs, Age (mos): 12-23 mos, Dose (mL): 1.875 mL

Instructions: This product does not contain directions or complete warnings for adult use • Do not give more than directed • Shake well before using •Find right dose on chart. If possible, use weight to dose; otherwise use age. • Measure with the dosing device provided. Do not use with any other device. • Dispense liquid slowly into the child’s mouth, toward the inner cheek • If needed, repeat dose every 6-8 hours • Do not use more than 4 times a day Dosing Chart Weight (lb) (Age (mos)): Dose (mL) Under 6 mos: ask a doctor. 12-17 lbs (6-11 mos): 1.25 mL 18-23 lbs (12-23 mos): 1.875 mL Other Information: • store between 20-25°C (68-77°F) Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)

Specifications

Brand
Children's MOTRIN
Assembled Product Weight
0.138 lb
Assembled Product Dimensions (L x W x H)
1.28 x 2.27 x 4.57 Inches

Customer Reviews

Average Rating:(4.7)out of 5 stars
5 stars
91
4 stars
15
3 stars
1
2 stars
0
1 star
4
Most helpful positive review
Average Rating:(5.0)out of 5 stars
Only thing that works
My son was born at 29 weeks and suffers from URIs, this is the only thing that brings his extremely high fevers down. I don't even bother with Tylenol anymore. He loves the taste and takes with no problems.
Most helpful negative review
19 customers found this helpful
Average Rating:(1.0)out of 5 stars
Burning!
I try to give this to my 6 month old for teething. I tried it and it instantly burned my throat! I understand why my son hates taking his! Either something is not right or you need to fix the product. It burned for a good 5 mins after I just tried a little off the syringe I can't imagine what a whole dose is.
Most helpful positive review
Average Rating:(5.0)out of 5 stars
Only thing that works
My son was born at 29 weeks and suffers from URIs, this is the only thing that brings his extremely high fevers down. I don't even bother with Tylenol anymore. He loves the taste and takes with no problems.
Most helpful negative review
19 customers found this helpful
Average Rating:(1.0)out of 5 stars
Burning!
I try to give this to my 6 month old for teething. I tried it and it instantly burned my throat! I understand why my son hates taking his! Either something is not right or you need to fix the product. It burned for a good 5 mins after I just tried a little off the syringe I can't imagine what a whole dose is.
My son was born at 29 weeks and suffers from URIs, this is the only thing that brings his extremely high fevers down. I don't even bother with Tylenol anymore. He loves the taste and takes with no problems.
I try to give this to my 6 month old for teething. I tried it and it instantly burned my throat! I understand why my son hates taking his! Either something is not right or you need to fix the product. It burned for a good 5 mins after I just tried a little off the syringe I can't imagine what a whole dose is.

Frequent mentions

1-5 of 111 reviews
Average Rating:(5.0)out of 5 stars

Only thing that works

My son was born at 29 weeks and suffers from URIs, this is the only thing that brings his extremely high fevers down. I don't even bother with Tylenol anymore. He loves the taste and takes with no problems.

Average Rating:(5.0)out of 5 stars

Works great.

This is our go to medicine for when my son is teething.

It works the fastest and last the longest. Worksss [This review was collected as part of a promotion.]

Average Rating:(5.0)out of 5 stars

Works amazing

This is my go-to product when my babies aren't feeling so well, works very well & relieves symptoms very quickly! [This review was collected as part of a promotion.]

Average Rating:(5.0)out of 5 stars

love the dye-free

For a baby who doesn't like to take medicine, the staining is an annoying result on their clothes (pajamas have to be changed! scrubbed right away!). But I would love for them to make the bottle easy fill like another brand has the easy fill top on it. That's my only suggestion. [This review was collected as part of a promotion.]

Average Rating:(5.0)out of 5 stars

Motrin products can help you and your family feel better.

The product Infant's MOTRIN works fasts on fevers and lasts at least up to eight hours. This product works great for a child that is going through the teething process. This product was recommended by my pediatricianand it is recommended by other pediatricians as well. This product can provide hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months. [This review was collected as part of a promotion.]


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.

Policies & Plans

Warranty plan

Walmart Protection Plans
Most items come with a limited manufacturer’s warranty. The addition of a Walmart Protection Plan adds extra protection from the date of purchase. Walmart Protection Plans cover the total cost of repair, or replacement, for products, as well as covering delivery charges for the exchange.
Walmart Protection Plan options and pricing can be found on the product page, as well as in your cart. Go towww.walmart.com/protectionto see all the coverage offered for each product. You can view your Walmart Protection Plan after your purchase in the Walmart Protection Plan Hub.
Product warranty: 
Warranty Information: 
Already purchased your product? A Walmart Protection Plan can be added within 30 days of purchase.Click here to add a Plan.

webapp branch
Electrode, Comp-283036208, DC-prod-dfw8, ENV-prod-a, PROF-PROD, VER-35.4.0, SHA-9a36f5ffbc7d9315e87ff275a705227ca62065d3, CID-30f4de9b-c65-1728d93887e02e, Generated: Sun, 07 Jun 2020 06:59:16 GMT